# SDR GTIA2023120137668

- Difficulty date: December 1, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 15,883 hours, 6,654 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"FA'S REPORTED DIRTY SOCK SMELL IN CABIN  DESCENDING THROUGH 6000 FEET-PERFORMED PACK BURN OUT IAW TSM 05-50-00. NO DIRTY SOCK SMELL NOTED. A/C OK FOR CONTINUE SERVICE "
